So many things can factor into the lack of sex drive. Stress, medications, lack of hormones, illness, etc. can all take their toll.
In my own case it was hormone imbalance which caused me to lose my libido post-hysterectomy/oophorectomy.
I checked back through some of your previous posts and found that you still have your ovaries. Has your doctor done any testing to find out how well they are working? A simple FSH (Follicle Stimulating Hormone) test could show if they are working up to par or not. Did your doctor test your free and total testosterone levels before you started the testosterone therapy? Do you know the strength of your testosterone? Where are you applying it? I use a 1% testosterone cream once or twice a week at most after using it daily for a month or so to build up my levels. Since it's a cream I can apply it directly to the vulva. My compounding pharmacist said that's the place to put it to be most effective. That's worked out well for me.
How long have you been on the antidepressants? Unfortunately they can have a negative impact on libido and adding testosterone may not help.
It's worth discussing the use of them with your doctor to see if one or both could be causing you to have problems with your libido. From what I've read, Wellbutrin is the least likely to cause sexual side effects.
I think it's important that you follow your doctor's orders regarding the use of the dilator. I don't have any cancer experiences of my own to share but if you're able to use a vaginal estrogen, it can be helpful in aiding the healing of your vaginal tissues. If it's determined that your ovaries are failing, you could consider estrogen and possibly progesterone therapy along with the testosterone if your doctor feels hormone therapy is safe for you. It's possible that by balancing your hormones you can eliminate the need for antidepressants, especially if you didn't have a need for them prior to your surgery.
Keep communicating with your husband. Knowing that you're working to find a solution will be important to him. If it helps, have him go with you to your appointments to discuss the problems with you and your doctor. This is frustrating for all involved, no doubt about it.
Hang in there and don't give up!
P.S. - When you get a minute, it would be very helpful if you would update your Member Survey using this link